MathSciNet Relay Station
MathSciNet bibliographic data
MR610956 22A20 (43A60 54H15)
Junghenn, H. D.; Lerner, B. T. Semigroup compactifications of semidirect products. Trans. Amer. Math. Soc. 265 (1981), no. 2, 393–404.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement